# SDR GTIA2019050103316

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 33,917 hours, 15,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSKY ODOR IN COCKPIT AS WELL AS REPORTED BY, I/A @ AROUND ROW 4, AND 18 ( APU SYSTEM )--
